# SDR AALA202402020242

- Difficulty date: January 21, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK IN AFT GALLEY AREA LOCATED BETWEEN FR 65 AND FR 66 AT +Y765. REPLACED FLOOR BEAM PER SRM 51-42-11-801.
